# SDR AALA200801064

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 53,434 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 7D SHROUD BROKEN.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
